Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 4, Pages 588–604 (Mi zvmmf10556)  

On the length preserving approximation of plane curves by circular arcs

A. I. Kurnosenko

Protvino, Moscow oblast, Russia

Abstract: A technique for the length preserving approximation of plane curves by two circular arcs is analyzed. The conditions under which this technique can be applied are extended, and certain consequences of the proved results unrelated to the approximation problem are discussed. More precisely, inequalities for the length of a convex spiral arc subject to the given boundary conditions are obtained. Conjectures on curve closeness conditions obtained using computer simulation are discussed.

Key words: spiral curve, biarc curve, bilens, triarc curve, curve approximation, preservation of curve length, cochleoid, cycloid curves, closed curves.

DOI: https://doi.org/10.7868/S0044466917020090

Full text: PDF file (1688 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:4, 590–606

Bibliographic databases:

UDC: 519.651
Received: 19.01.2016
Revised: 10.06.2016

Citation: A. I. Kurnosenko, “On the length preserving approximation of plane curves by circular arcs”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017), 588–604; Comput. Math. Math. Phys., 57:4 (2017), 590–606

Citation in format AMSBIB
\Bibitem{Kur17}
\by A.~I.~Kurnosenko
\paper On the length preserving approximation of plane curves by circular arcs
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 4
\pages 588--604
\mathnet{http://mi.mathnet.ru/zvmmf10556}
\crossref{https://doi.org/10.7868/S0044466917020090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3651115}
\elib{https://elibrary.ru/item.asp?id=29331718}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 4
\pages 590--606
\crossref{https://doi.org/10.1134/S0965542517020087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401560700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019638810}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10556
  • http://mi.mathnet.ru/eng/zvmmf/v57/i4/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:20
    References:22
    First page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021